MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE CAGE SCREW M, 35MM; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ECLIPSE CAGE SCREW M, 35MM; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ECLIPSE CAGE SCREW M, 35MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On 1/15/2025, an fda medwatch notification was received via email.A patient reported having an arthrex shoulder replacement surgery about four years ago.The patient reported worsening symptoms after the surgery on (b)(6) 2020.Less than four years after the initial surgery, the patient underwent revision surgery to a revers total shoulder replacement.The patient reported that during the revision surgery, it was discovered that the glenohumeral component was damaged, and one of the pegs was sheered completely off, causing pain, swelling, and pious amounts of fluid buildup.No further information was provided.Additional information requested on 1/23/2025.Additional information received on 1/23/025: during the initial surgery on (b)(6) 2020, an ar-9106-01 arthrex univers vaultlock glenoid, an ar-9301-02 arthrex eclipse cage screw, and an ar-9301-43cpc arthrex eclipse trunion were implanted.The patient started to experience pain and sought out medical treatment.The patient underwent two debridement procedures, in which the missing peg was discovered.The third procedure was the revers total shoulder replacement which occurred on (b)(6) 2024.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information.
 
Event or Problem Description
Additional information was received: the initial surgery date was on (b)(6) 2020.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
ECLIPSE CAGE SCREW M, 35MM
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21337006
Report Number1220246-2025-00313
Device Sequence Number8550432
Product Code QHQ
UDI-Device Identifier00888867059931
UDI-Public(01)00888867059931(11)190228(17)231231(10)18.01106
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberECLIPSE CAGE SCREW M, 35MM
Device Catalogue NumberAR-9301-02
Device Lot Number18.01106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
09/04/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/21/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown